| Model Number |
PROPAQ MD |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The malfunction was duplicated and the monitor board was replaced to resolve the malfunction.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during functional testing, the device displayed an "internal error occurred - system reset required" message.Complainant did not indicate that there was any patient involvement in the reported malfunction.